# SDR ASAA2016032816121

- Difficulty date: March 28, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 23,535 hours, 7,039 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB3467
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 7,990 hours, 2,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS HISTORY OF INTERMITTENT ENGINE CONTROL LIGHT ILLUMINATION WITH FAULT MESSAGES 75-10582 AND 75-20582 SET.  ACFT GROUNDED.  ENGINEERING REQUEST ACCOMPLISHED PERFORMED NR 2 ENGINE ELECTRONIC ENGINE CONTROL DOWNLOAD REF 73-21-60 WITH LAPTOP AND TURNED IT OVER TO TECH SERVICES.  REF AMM 73-21-60, R & R NR 2 ENGINE ELECTRONIC ENGINE CONTROL, OPS CHECK NORMAL, REF SAME AND FADEC SYS TEST.
